Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/3148
Title: A dynamical model of business-cycle asymmetries: extending Goodwin
Authors: Harvie, David
Kelmanson, Mark A.
Knapp, David G.
First Published: 2007
Citation: Economic Issues, 2007, 12 (1), pp.53-92
ISSN: 1363-7029
Links: http://search.ebscohost.com/login.aspx?direct=true&db=buh&AN=25898527&site=ehost-live
http://hdl.handle.net/2381/3148
Type: Article
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.